# SDR AALA200802389A

- Difficulty date: October 24, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 66,818 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 27429
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT OVER RIGHT AFT EMERGENCY EXIT INOPERATIVE.  REPLACED BATTERY PACK AT B5105.  SYSTEM GROUND CHECKED NORMAL OPERATION.
